# SDR 98ZZZX4525

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124HK
- Make and model: Cessna R182
- Aircraft serial: R18207621
- System (JASC): 7160 · Engine Air Intake System
- Part: Support
- Part number: 2250111
- Condition: Broken
- Location: Air Box
- Part time: 1,644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG ROUTINE ANNUAL INSPECTION, FOUND CARBURETOR HEAT/ENGINE INDUCTION AIR BOX, LOWER SUPPORT BROKEN.  SUBMITTER STATED DAMAGE POSSIBLY CAUSED BY TWO OF THE FOUR MOUNTING BOLTS MISSING.  REMOVED AND REPLACED LOWER SUPPORT WITH NEW.
